MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR WITH BALLOON AND ELECTRODE

COVIDIEN AG JUAREZ (MMJ) ESOFLIP; ESOPHAGEAL DILATOR WITH BALLOON AND ELECTRODE
Model Number ES-330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Perforation of Esophagus (2399)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter passed pre-use check.When they took the catheter out and when back in with the scope, they saw a perforation.The patient had a torturous esophagus.They put a stent in to help with drainage.The patient has an existing condition of achalasia.The patient was doing fine.

Brand Name
ESOFLIP
Common Device Name
ESOPHAGEAL DILATOR WITH BALLOON AND ELECTRODE
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
MDR Report Key11912110
Report Number9681384-2021-00012
Device Sequence Number1390165
Product Code PIE
UDI-Device Identifier05391530810043
UDI-Public05391530810043
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2022
Device Model NumberES-330
Device Catalogue NumberES-330
Device Lot Number20H0545JZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR